| Model Number |
305C |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717); Dyspnea (1816)
| Date of Event |
01/23/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that four years, eleven months post implant of this bioprosthetic aortic valve, this device was explanted and replaced due to stenosis and mild regurgitation.Prior to the replacement procedure, the patient presented with dyspnea.No other adverse patient effects were reported.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.